# SDR HALA2013042900049

- Difficulty date: April 29, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 102,808 hours, 19,213 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 191934
- Condition: Faulted
- Location: Apu
- Part time: 49,466 hours, 2,524 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT DISPLAYED WHEN APU START ATTEMPTED ON FINAL APPROACH.  BITE CHECKED ECU BOX.  FAULTED APU STARTER.  REPLACED APU STARTER IAW AMM 49-41-01. SECURITY AND COND OK.  OK FOR SVC.
